MAUDE Adverse Event Report: MICROMAR INDUSTRIA E COMERCIO LTDA EASYDRILL PERFORATOR; DRILLS, BURRS, TREPHINES & ACCESSORIES (COMPOU

MICROMAR INDUSTRIA E COMERCIO LTDA EASYDRILL PERFORATOR; DRILLS, BURRS, TREPHINES & ACCESSORIES (COMPOU
Model Number DM0008FAA
Medical Device Problem Codes Device Remains Activated (1525); Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No conclusion can be drawn.No evaluation was performed, as the device was not returned.If the device is returned in the future, product analysis may be performed.This dm0008faa easydrill cranial perforator with lot number 472/20 was manufactured by micromar.Multiple warnings are included in the easydrill cranial perforator ifu manual including: it is essential to keep the drill perpendicular (90°) at the predetermined point of the skull to be drilled, as an excessive deviation from perpendicularity may cause the product to fail and lead to serious patient injury.Select a drill bit suitable for the bone thickness.This prevents the drill from tearing the bone or brain tissue (similar effect when the bit is not positioned at 90°).If the components of the easydrill cranial perforator become loose during trephination, discontinue use.The drill can cut or tear the dura mater when it unlocks.Check some conditions before performing the procedure, such as the existence of adhering dura mater or other anomalies adjacent to the drilling site.We will continue to track and trend this complaint type.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the perforator stopped several times during trepanation but the anatomical stop did not take place.It was reported that there was no patient impact.

Brand Name
EASYDRILL PERFORATOR
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (COMPOU
Manufacturer (Section D)
MICROMAR INDUSTRIA E COMERCIO LTDA
cnpj: 53.168.142/0001-29
av. marginal ao corrego da ser
sao paulo,sp 09980 -39
BR  09980-39
MDR Report Key12046696
Report Number1625507-2021-00215
Device Sequence Number17208283
Product Code HBF
UDI-Device Identifier07898959543166
UDI-Public07898959543166
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K141455
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/17/2024
Device Model NumberDM0008FAA
Device Catalogue NumberDM0008FAA
Device Lot Number472/20
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2020
Initial Report FDA Received Date06/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1